| Model Number |
1004000 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a malfunction alarm occurred.During troubleshooting with technical support, the malfunction alarm was cleared, and insulin delivery was resumed successfully.There was no reported adverse impact to the customer's blood glucose level.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown.